# SDR COMA0060444

- Difficulty date: May 24, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 4,190 hours, 4,335 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50105841
- Part serial: NOV950760
- Condition: Cracked
- Location: Lt Mlg
- Part time: 7,063 hours, 7,046 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REMOVED WHEEL ASSY FROM AIRCRAFT DUE TO TIRE CUT TO CORD WITH .2812 INCH TREAD DEPTH.  DURING INSPECTION OF THE WHEEL A CRACK WAS FOUND AT THE OUTBOARD RACE AREA AND EXTENDING OUT ACROSS THE SPOKE AREA.  THE SPOKE AHS THE LOT NUMBER STAMPED ON THE INBOARD SIDE LOT NR 976.  THE WHEEL HAS BEEN REMOVED FROM SERVICE.  40 TOTAL TIRE CHANGES 7040 TOTAL LANDINGS.
